advertisement
Question
Posted by: Gogga | 2010-04-07

Effect of Pills

I am on Cilift and Epitec for bipolar depression. Then I started taking Yasmin as a contraceptive but suddenly my moods were nasty and feeling very depressed. I was on it for 6 months and then I stopped the Yasmin. Now it''s going great again. Could the Yasmin have had an effect on my depression meds? Could it maybe lessen its effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The Yasmin could indeed, as can all varieties of meds with hormones in them, have interfered with the treatment of your depression. Discuss this with your psychiatrist, to see if you can plan some way to use an alternative which might no have this impact on you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ADHDude | 2010-04-09

After taking my morning dose of Ritalin I got a horrible over stimulated feeling where it actually felt like my mind was moving too fast for my environment. I looked all around the room and didn’ t know what to do with myself. It felt like a million thoughts shooting though my head and I got all confused and disorientated. It is very hard to explain. It was not panic because it was an adverse reaction. All my brain signals did not know what to do. It was one of the most awful experiences I have ever had. I have been on Ritalin for years and have never had this before. My concern is that this is going to happen each time I take them. I actually can’ t believe this is happening to me. There are many ways that the body can tell you that it is being poisoned and this was one of them. No one can find an answer to this because all our bodies are different and this is perhaps a way of my body saying STOP. Have you heard of Ritalin causing such a horrible reaction? Please doctor I need my Ritalin. It really helps me but I just cannot shake this horrible incident. My life is now over and will need an emergency detox. Which hospital will be able to help me? Will I be treated with dignity? I think this is the only option left for me.

Reply to ADHDude
Posted by: cybershrink | 2010-04-07

The Yasmin could indeed, as can all varieties of meds with hormones in them, have interfered with the treatment of your depression. Discuss this with your psychiatrist, to see if you can plan some way to use an alternative which might no have this impact on you

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement